On a class of operators

V. Rakočević

Matematički Vesnik (1985)

  • Volume: 37, Issue: 92, page 423-425
  • ISSN: 0025-5165

How to cite


V. Rakočević. "On a class of operators." Matematički Vesnik 37.92 (1985): 423-425. <http://eudml.org/doc/259951>.

author = {V. Rakočević},
journal = {Matematički Vesnik},
keywords = {essential approximate point spectrum; isolated eigenvalues; finite multiplicities},
language = {eng},
number = {92},
pages = {423-425},
publisher = {Društvo matematičara Srbije},
title = {On a class of operators},
url = {http://eudml.org/doc/259951},
volume = {37},
year = {1985},

AU - V. Rakočević
TI - On a class of operators
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 92
SP - 423
EP - 425
LA - eng
KW - essential approximate point spectrum; isolated eigenvalues; finite multiplicities
UR - http://eudml.org/doc/259951
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.